# SDR CA020315012

- Difficulty date: March 14, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Make and model: Airbus A330-243
- Aircraft time: 10,605 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN CRUISE FROM MANCHESTER NR 2 ENGINE PARAMETERS FLUCTUATED & TGT PEGGED VERY HIGH, THE THROTTLE RETARDED,  SAME FLUX, ENGINE PUT ON N1 MODE, PARAMETERS STABILIZED EXCEPT FOR TGT. THROTTLE ADVANCED & ALL PARAMETERS STARTED TO FLUCTUATE AGAIN&TGT FLUCTUATED FROM 400 TO 1000 DEGS C, THROTTLE RETARDED&TGT STAYED SAME & ECAM INDICATED ENGINE SHUTDOWN, WHICH LED TO IFSD. MAINT FOUND CONNECTOR CONTAMINATED & CLEANED IT & REPLACED EEC  FOR PRECAUTIONARY MEASURES. EEC & FADEC TEST C/OUT SERVICEABLE IAW MM TASK 73-21-00-710-812 & 813. MAINT ALSO VISUALLY INSP ALL NR 2 ENGINE PYLON ELECT. CONNECTIONS FOR CONDITION AND SECURITY IAW MM 70-50-02-902-801
